# SDR USAA2012091900008

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N548UW
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 3,312 hours, 1,186 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE61657
- Condition: Broken
- Location: Cockpit
- Part time: 3,312 hours, 1,186 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S BOOM MIC TRANSMITS WEAK.  FOUND MASK HAS STUCK MICROPHONE.  REMOVED AND REPLACED CAPTAIN'S MASK IAW AIRBUS MAINTENANCE MANUAL 35-12-41.
